i just want to say thank you for everyone on this site without you guys i would have given up with the tx....i has not been easy but everytime i had a question or needed advice there was always someone there who answered. i took my last shot yesterday...i go next wk too have bloods done then i guess i just have to wait... so is there any one who can tell me how they felt after finishing, does the aches go away?the joint pains and nausea....i was just curios to see is it due to the tx drugs working out of your system...is that when you start to feel better? well thank you all for getting me thru this,,,,for anyone starting or on tx keep doing what you need to do love to all deborah x
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...